UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like